Have had bilateral ooph 2mths ago, and am getting a little bit of vaginal bleeding. It really is not a lot, but I am worrying. Had ooph as tamoxifen was making my womb lining thicken even after a massive period, so had ovaries out and now on femara, which does not have the risk of endometrial cancer as a side effect. In general, feel much better, but surprised at bleeding - anyone?
I had some bleeding for about a week on and off after my ooph. 2 months seems quite a long time after the event for bleeding to have been caused by the ooph. Could it be a SE of the Femara as it is settling in?
A call to your gynae or BCN would probably be a good idea.
I did have the initial bleeding, but this is not as heavy as that. Could be femara SE, I suppose. I’ll see if it settles then try gynae - never know who to go to with which problem, don’t want to always go to BCN as I know we have had a record number of diagnoses here this year. It’s not even every day, but I am worried about endo cancer potentially being the cause.
Thanks for msg, hope you are well today
I was told by my surgeon that I would have 1 more bleed after surgery and then that would be it… go get it checked, better to be safe and then no more worries.
could you tell me how soon after radio therepy you had ovaries out as my onc said as soon as i feel ready?
Sorry Rach only just seen your question…
I had my op 6 months after finishing Radiotherapy. Had to go between gyny consultants and then breast clinic, through team review then back to gyny - then had to wait for actual hospital op space.
Hello I’m resurrecting this thread as I’m hoping some of you can help. I had my ooph nearly 2 years ago and recovered quickly with no complications. I’ve been taking Tamoxifen for nearly 3 years. The other day I had a bleed - enough to need to use a pad. no more bleeding since, though I feel a bit crampy and ‘unsettled’ which could be psychosomatic ! and a month or two back I had a very slight bit of pale pink staining following intercourse, which didnt worry me at the time. But I’m certainly worried now! Seeing my onc soon so will mention. Meanwhile how common is this on tamoxifen and if you’ve experienced the same, are you ok ? Would love to hear. Thanks.
Hi Onestep, I have not had an oopherectomy but have had ‘breakthrough bleeding’ since taking Tamoxifen. You should get this checked out (call your GP in the first instance) as Tamoxifen can cause thickening of the wall of the uterus. I had a bleed back in August and after confirmation of endometrial thickening, had a hysterscopy with biopsies and the removal of a polyp. I am awaiting pathology results and assuming no news is good news. It is most likely nothing sinister, but better to get it checked now.
Thanks Revcat that’s reassuring, I hope all goes well with you. Odds are I will be ok but at best I’m looking at yet more unpleasant investigations and at worst, well, I’m not going there yet !!